Benedetta Pellacci
Benedetta Pellacci
Università della Campania "Luigi Vanviteli"
Verified email at unicampania.it
Title
Cited by
Cited by
Year
Positive solutions for a weakly coupled nonlinear Schrödinger system
LA Maia, E Montefusco, B Pellacci
Journal of Differential Equations 229 (2), 743-767, 2006
3032006
Semiclassical states for weakly coupled nonlinear Schr\" odinger systems
E Montefusco, B Pellacci, M Squassina
arXiv preprint arXiv:0809.4211, 2008
912008
Bifurcation for some quasilinear operators
D Arcoya, J Carmona Tapia, B Pellacci
Cambridge University Press, 2001
492001
Fractional diffusion with Neumann boundary conditions: the logistic equation
E Montefusco, B Pellacci, G Verzini
arXiv preprint arXiv:1208.0470, 2012
352012
Unbounded critical points for a class of lower semicontinuous functionals
B Pellacci, M Squassina
Journal of differential equations 201 (1), 25-62, 2004
282004
Critical points for non differentiable functionals
B Pellacci
Bollettino della Unione Matematica Italiana-B, 733, 1997
281997
Oscillating solutions for nonlinear Helmholtz equations
R Mandel, E Montefusco, B Pellacci
Zeitschrift für angewandte Mathematik und Physik 68 (6), 121, 2017
242017
Weakly coupled nonlinear Schrödinger systems: the saturation effect
L de Almeida Maia, E Montefusco, B Pellacci
Calculus of Variations and Partial Differential Equations 46 (1-2), 325-351, 2013
242013
Infinitely many nodal solutions for a weakly coupled nonlinear Schrödinger system
LA Maia, E Montefusco, B Pellacci
Communications in Contemporary Mathematics 10 (05), 651-669, 2008
202008
Orbital stability property for coupled nonlinear Schrödinger equations
L de Almeida Maia, E Montefusco, B Pellacci
Advanced Nonlinear Studies 10 (3), 681-705, 2010
162010
Local estimates and global existence for strongly nonlinear parabolic equations with locally integrable data
F Leoni, B Pellacci
Journal of Evolution Equations 6 (1), 113-144, 2006
142006
Soliton dynamics for CNLS systems with potentials
E Montefusco, B Pellacci, M Squassina
Asymptotic Analysis 66 (2), 61-86, 2010
112010
Positive solutions for asymptotically linear problems in exterior domains
LA Maia, B Pellacci
Annali di Matematica Pura ed Applicata (1923-) 196 (4), 1399-1430, 2017
102017
Energy convexity estimates for non-degenerate ground states of nonlinear 1D Schr\" odinger systems
E Montefusco, B Pellacci, M Squassina
arXiv preprint arXiv:0905.4618, 2009
82009
Multiple critical points for nondifferentiable functionals involving Hardy potentials
B Pellacci
Nonlinear Analysis: Theory, Methods & Applications 61 (4), 517-542, 2005
72005
Orbital stability of ground state solutions of coupled nonlinear Schrödinger equations
LA Maia, E Montefusco, B Pellacci
preprint, 2008
62008
Best dispersal strategies in spatially heterogeneous environments: optimization of the principal eigenvalue for indefinite fractional Neumann problems
B Pellacci, G Verzini
Journal of mathematical biology 76 (6), 1357-1386, 2018
52018
Singularly perturbed elliptic problems with nonautonomous asymptotically linear nonlinearities
LA Maia, E Montefusco, B Pellacci
Nonlinear Analysis: Theory, Methods & Applications 116, 193-209, 2015
42015
Bounded positive critical points of some multiple integrals of the calculus of variations
L Boccardo, B Pellacci
Nonlinear Equations: Methods, Models and Applications, 33-51, 2003
42003
Asymptotic spherical shapes in some spectral optimization problems
D Mazzoleni, B Pellacci, G Verzini
Journal de Mathématiques Pures et Appliquées 135, 256-283, 2020
32020
The system can't perform the operation now. Try again later.
Articles 1–20